# SDR SWAA2021091015637

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 57,339 hours, 37,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Weak
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE BATTERY WEAK ; / [01] CONDITION OF MEGAPHONE UNKNOWN. REPLACED MEGAPHONE IN AFT POSITION. NOW CHECKS GOOD. REF AMM 25-64-00.
